# SDR AUS20031333

- Difficulty date: December 15, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 68120251
- Condition: Cracked
- Location: Nacelle
- Part time: 8,576 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE MOUNT FITTINGS PN 68-1.2025-1 AND PN 68-1.2025-2 CRACKED AROUND RIVET HOLES.
